A1 Journal article (refereed)
A historical account on characterizations of C-1-manifolds in Euclidean spaces by tangent cones (2014)


Bigolin, F., & Nicolussi Golo, S. (2014). A historical account on characterizations of C-1-manifolds in Euclidean spaces by tangent cones. Journal of Mathematical Analysis and Applications, 412 (1), 63-76. doi:10.1016/j.jmaa.2013.10.035


JYU authors or editors


Publication details

All authors or editors: Bigolin, Francesco; Nicolussi Golo, Sebastiano

Journal or series: Journal of Mathematical Analysis and Applications

ISSN: 0022-247X

Publication year: 2014

Volume: 412

Issue number: 1

Pages range: 63-76

Publisher: Academic Press

Publication country: United States

Publication language: English

DOI: https://doi.org/10.1016/j.jmaa.2013.10.035

Open Access: Publication channel is not openly available


Free keywords: tangent cones; peano tangent cones; bouligand tangent cones; severi tangent cone; clarke tangent cone; paratangency tangency and differentiability; C-1-manifolds


Contributing organizations

Other organizations:


Ministry reporting: Yes

Reporting Year: 2014

JUFO rating: 1


Last updated on 2020-16-10 at 20:46